# SDR DALA2019021500964

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,734 hours, 53,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT OIL SMELL IN AFT CABIN FROM TAKE OFF TO TOP OF CLIMB CAUSES EYES WATER, APU OFF FOR TAKEOFF 131-67. FUMES WENT AWAY AFTER CRUISE POWER SET. REF LOG PAGE 3972397 AND LOG PAGE 3972398 FOR CORRECTIVE ACTION. C/W WORK CARDS 2120-2368 AND WORK CARD 2120-2367 AND PERFORMED PNEUMATIC SYSTEM DUCT BURNT OUT PER AMDS 7100-2619. PNEUMATIC SYSTEMS OPS AND LEAK CHECK GOOD. ALL "NO GO ODI" ATA 2172 PROCEDURES C/W, MCC NOTIFIED. OK FOR SVC. (LP3972394)
